Alert archive / New York / Areal Flood Warnings in 2011

Areal Flood Warning 3, NWS Buffalo, NY

April 28, 2011Lewis County, New York

NWS Buffalo, NY issued this areal flood warning at Apr 28, 2011, 2:42 PM EDT for Lewis County, New York. It was in force for 24 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 28, 2011, 2:42 PM EDT (18:42 UTC)
Expired
Apr 29, 2011, 2:30 PM EDT
In force
24 hr
Issued by
NWS Buffalo, NY
Area
Storm-based polygon
Flood severity
None

County Lewis County, NY

The radar

The Ft Drum radar (KTYX), 28 km from the middle of the area, began a volume at 18:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 6.7 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2011-04-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 354 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2011-04-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 258 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
354 J/kg
Mixed-layer CIN
-37 J/kg
Mixed-layer LCL
613 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
258 m²/s²
0-3 km storm-relative helicity
254 m²/s²
Significant tornado parameter
0.7
Supercell composite
5.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

761 
WGUS41 KBUF 281842
FLWBUF

BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE BUFFALO NY
242 PM EDT THU APR 28 2011

NYC049-291830-
/O.NEW.KBUF.FA.W.0003.110428T1842Z-110429T1830Z/
/00000.0.DR.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LEWIS NY-
242 PM EDT THU APR 28 2011

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A

* FLOOD WARNING FOR...
  THE BEAVER RIVER
  CENTRAL LEWIS COUNTY IN CENTRAL NEW YORK  

* UNTIL 230 PM EDT FRIDAY

* AT 230 PM EDT HEAVY RAINFALL HAS CAUSED WATERS TO RISE ON THE      
  BEAVER RIVER. WHILE THIS WATERWAY IS REGULATED...THE BEAVER RIVER  
  WILL RUN HIGHER THAN NORMAL THROUGH AT LEAST FRIDAY.

THE RIVER SHOULD REMAIN STEADY AT ITS CURRENT LEVELS FOR THE NEXT 24 
TO 48 HOURS. THIS WILL ONLY CAUSE MINOR FLOODING...IN LOCATIONS 
ALONG THE BEAVER RIVER IN CROGHAN AND BEAVER FALLS. THOSE LIVING 
ALONG THE RIVER SHOULD EXERCISE CAUTION...AND BE ALERT FOR HIGH 
WATERS AND CLOSED ROADWAYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED.
STREAM RISES WILL BE SLOW AND FLASH FLOODING IS NOT EXPECTED.
HOWEVER...ALL INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS 
IMMEDIATELY.

&&

LAT...LON 4394 7531 4386 7529 4386 7552 4390 7552

$$

APFFEL

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this areal flood warning went out at Apr 28, 1:47 PM EDT, 55 minutes earlier.

Area forecast discussion, Apr 28, 1:47 PM EDT, 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
147 PM EDT THU APR 28 2011

.SYNOPSIS...
A SHARP COLD FRONT WILL SWEEP ACROSS THE REGION FROM WEST TO EAST
THIS MORNING. BEHIND THE COLD FRONT...STRONG WINDS AND SHOWERS
WILL OCCUR ACROSS THE REGION. SHOWERS WILL LINGER INTO FRIDAY AS
AN UPPER LEVEL TROUGH PASSES ACROSS THE REGION.

&&

.NEAR TERM /THROUGH TONIGHT/...
COLD FRONT HAD EXITED THE REGION THIS AFTERNOON...WITH MAINLY DRY
CONDITIONS WITH A VARIABLE CLOUD COVER. WITH MUCH DRIER AIR NOW
PASSING INTO THE REGION...EXPECT DRY CONDITIONS TO REMAIN UNTIL THE
OVERNIGHT TIME PERIOD WHERE SHOWERS AHEAD OF THE LEADING EDGE OF AN
UPPER LEVEL SHORTWAVE PASSES ACROSS THE REGION.

FOR WINDS...50+ KNOT WINDS ON NORTHEASTERN SHORELINE OF LAKE ONTARIO
HAVE LED US TO ISSUE A HIGH WIND WARNING FOR JEFFERSON AND LEWIS
COUNTY THROUGH EARLY EVENING. FEEL THE STRONGEST WINDS WILL BE
THROUGH THE SAINT LAWRENCE RIVER VALLEY...AND HIGHER ELEVATIONS OF
THE TUG HILL.

POTENTIAL FOR WRAP AROUND SHOWER ACTIVITY TONIGHT WITH WINDS
DIMINISHING.

&&

.SHORT TERM /FRIDAY THROUGH SATURDAY/...
COOL UNSETTLED WEATHER WILL PREVAIL THROUGH FRIDAY AS AN UPPER LEVEL
TROUGH AND ASSOCIATED SURFACE TROUGH SWING EAST ACROSS OUR CWA. THE
GFS LIFTS THE TROUGH OUT A LITTLE FASTER THAN THE NAM...SO THE
STEADIEST SHOWERS MAY IMPACT THE AREA DURING THE FIRST HALF OF THE
DAY. IT WILL BE UNSEASONABLY COOL ON FRIDAY WITH MOST AREAS
REMAINING IN THE 40S. ANY REMAINING SHOWERS SHOULD END QUICKLY
FRIDAY NIGHT AS THE AXIS OF THE UPPER LEVEL TROUGH SHIFTS EAST INTO
NEW ENGLAND.

HIGH PRESSURE RIDING OVER NEW YORK STATE WILL BRING MOSTLY SUNNY
SKIES AND MILDER TEMPERATURES ON SATURDAY. AS THE HIGH SETTLES OFF
THE MIDDLE ATLANTIC COAST SATURDAY...A COLD FRONT WILL APPROACH FROM
THE CENTRAL GREAT LAKES. THERE WILL BE A GRADUAL WEST TO EAST
INCREASE IN CLOUDS ASSOCIATED WITH WARM AIR ADVECTION AHEAD OF THE
FRONT...BUT EXPECT ANY SHOWERS TO HOLD OFF UNTIL SUNDAY MORNING.

&&

.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
MODELS CONTINUE TO SUGGEST AN UNSETTLED PATTER FOR SUNDAY AND INTO
NEXT WEEK. AN UPPER LEVEL TROF WILL PASS TO THE NORTH...HOWEVER
MODELS HAVE CONSISTENTLY DIFFERED ON THE TIMING OF THIS...WITH
DISAGREEMENT STEMMING FROM WHEN AND IF THIS WILL CUT OFF. LEAN
TOWARD THE MORE PROGRESSIVE SOLUTIONS OF THE 12Z GFS/GGEM...THOUGH
SLOWER SOLUTION OF THE 00Z EURO IS POSSIBLE. DURING THE
TIME...TEMPERATURES SHOULD BE FAIRLY SEASONABLE...PERHAPS ON THE
COOL SIDE.

&&

.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
AT 18Z VFR FLIGHT CONDITIONS WERE FOUND ACROSS THE REGION WITH A
STRONG SOUTHWEST WIND. WITH THE DEEPENING AREA OF LOW PRESSURE NOW
IN WESTERN QUEBEC...AND THE ISALLOBARIC STRONG PRESSURE RISES NOW
LIFTING NORTHEASTWARD INTO CANADA...EXPECT THESE GUSTY WINDS TO
CONTINUE TO FALL THIS AFTERNOON. EXCEPTION WILL BE NEAR THE EASTERN
LAKE ONTARIO REGION WHERE WINDS WILL PEAK LATER THIS AFTERNOON.

EXPECT VFR TO CONTINUE INTO THE FIRST HALF OF THE OVERNIGHT BEFORE
SHOWERS ASSOCIATED WITH AN UPPER LEVEL SHORTWAVES ENTERS THE REGION
FROM THE WEST. CIGS WILL LIKELY FALL INTO THE MVFR FLIGHT CATEGORY
AND POSSIBLY IFR ACROSS THE SOUTHERN TIER.

OUTLOOK...
FRIDAY NIGHT...MVFR/VFR. A CHANCE OF SHOWERS.
SATURDAY...VFR.
SUNDAY AND MONDAY...MVFR/VFR IN A CHANCE OF SHOWERS.
TUESDAY...VFR

&&

.MARINE...
HAVE UPGRADE TO STORM WARNINGS ON MUCH OF LAKE ONTARIO FOR THE
REMAINDER OF THE MORNING AND AFTERNOON HOURS...WITH GALES ELSEWHERE.
ALREADY STORM FORCE WINDS ON LAKE ONTARIO...AND EXPECT THESE GUSTY
WINDS TO CONTINUE ON THE LAKE THROUGH THE AFTERNOON...DIMINISHING
EARLY AFTERNOON TOWARDS THE WEST...AND EARLY EVENING TO THE EAST.
WINDS ON LAKE ERIE REMAINED HIGH END GALE...AND EXPECT WING GUSTS TO
CONTINUE TO SLOWLY FALL THROUGH THE AFTERNOON.

&&

.HYDROLOGY...
WARNINGS WERE ISSUED FOR THE BLACK RIVER...WITH RECENT RAIN...AND
NEW RFC GUIDANCE...EXPECT MINOR FLOODING AT BOONVILLE AND
WATERTOWN. THERE IS ALSO SOME FLOODING REPORTED AT CROGHAN...AND
THUS HAVE EXTENDED THE ADVISORY FOR THERE...HIGHLIGHTING THE
BEAVER RIVER THERE.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...HIGH WIND WARNING UNTIL 4 PM EDT THIS AFTERNOON FOR NYZ001>003-
     010-011-019-085.
     HIGH WIND WARNING UNTIL 8 PM EDT THIS EVENING FOR NYZ007-008.
     WIND ADVISORY UNTIL 8 PM EDT THIS EVENING FOR NYZ004>006-
     012>014-020-021.
MARINE...GALE WARNING UNTIL 8 PM EDT THIS EVENING FOR LEZ020-040-041.
         GALE WARNING UNTIL 8 PM EDT THIS EVENING FOR LOZ030.
         STORM WARNING UNTIL 8 PM EDT THIS EVENING FOR LOZ045-065.
         STORM WARNING UNTIL 4 PM EDT THIS AFTERNOON FOR LOZ042-043-
         062>064.
         GALE WARNING UNTIL 4 PM EDT THIS AFTERNOON FOR LOZ044.
         STORM WARNING UNTIL 8 PM EDT THIS EVENING FOR SLZ022-
         024.

&&

SYNOPSIS...WOOD
NEAR TERM...THOMAS
SHORT TERM...TJP
LONG TERM...APFFEL
AVIATION...THOMAS
MARINE...THOMAS/TMA
HYDROLOGY...APFFEL
Hazardous weather outlook, Apr 28, 12:32 PM EDT, 2 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
1232 PM EDT THU APR 28 2011

NYZ005>008-291645-
NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-
1232 PM EDT THU APR 28 2011

...WIND ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...FLASH FLOOD WATCH IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

NYZ004-012>014-020-021-291645-
WAYNE-WYOMING-LIVINGSTON-ONTARIO-CATTARAUGUS-ALLEGANY-
1232 PM EDT THU APR 28 2011

...WIND ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

NYZ001>003-011-019-291645-
NIAGARA-ORLEANS-MONROE-GENESEE-CHAUTAUQUA-
1232 PM EDT THU APR 28 2011

...HIGH WIND WARNING IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH WIND WARNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

NYZ010-085-291645-
NORTHERN ERIE-SOUTHERN ERIE-
1232 PM EDT THU APR 28 2011

...HIGH WIND WARNING IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON...
...LAKESHORE FLOOD WARNING IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH WIND WARNING.
   LAKESHORE FLOOD WARNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-LOZ030-291645-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LOWER NIAGARA RIVER-
1232 PM EDT THU APR 28 2011

...GALE WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE AND LAKE
ONTARIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LOZ044-045-065-SLZ022-024-291645-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
1232 PM EDT THU APR 28 2011

...GALE WARNING IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ONTARIO AND
SAINT LAWRENCE RIVER.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LOZ042-043-062>064-291645-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
1232 PM EDT THU APR 28 2011

...STORM WARNING IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ONTARIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   STORM WARNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

In the hours before

Local storm report, Apr 28, 12:24 PM EDT, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
1224 PM EDT THU APR 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1150 AM     NON-TSTM WND DMG ALABAMA                 43.09N  78.38W
04/28/2011                   GENESEE            NY   TRAINED SPOTTER

            SEMI BLOWN OVER ON HAMM ROAD

&&

EVENT NUMBER BUF1100043

AR
Local storm report, Apr 28, 12:25 PM EDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
1225 PM EDT THU APR 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1150 AM     NON-TSTM WND DMG ALABAMA                 43.09N  78.38W
04/28/2011                   GENESEE            NY   TRAINED SPOTTER

            TREE BLOWN DOWN ON A CAR ON LEWISTOWN ROAD NEAR BLITZ
            RD

&&

EVENT NUMBER BUF1100044

AR
Local storm report, Apr 28, 12:42 PM EDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
1242 PM EDT THU APR 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 AM     NON-TSTM WND DMG ORCHARD PARK            42.76N  78.75W
04/28/2011                   ERIE               NY   TRAINED SPOTTER

            WIRES DOWN.

&&

EVENT NUMBER BUF1100045

AR
Local storm report, Apr 28, 12:51 PM EDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
1251 PM EDT THU APR 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0952 AM     NON-TSTM WND GST GRAND ISLAND            43.02N  78.97W
04/28/2011  M58 MPH          ERIE               NY   MESONET

            MESONET

&&

EVENT NUMBER BUF1100046

AR
Local storm report, Apr 28, 1:40 PM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
140 PM EDT THU APR 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0757 AM     NON-TSTM WND GST NY BUFFALO INTL ARPT    42.93N  78.73W
04/28/2011  M58 MPH          ERIE               NY   ASOS

            ASOS

&&

EVENT NUMBER BUF1100047

AR
Local storm report, Apr 28, 1:41 PM EDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BUFFALO NY
141 PM EDT THU APR 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     NON-TSTM WND GST NY BUFFALO INTL ARPT    42.93N  78.73W
04/28/2011  M58 MPH          ERIE               NY   ASOS

            ASOS

&&

CORRECTED EVENT TIME

EVENT NUMBER BUF1100047

AR

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 28, 2:46 AM EDTSpecial Weather StatementBUFLewis59 min
Apr 28, 3:02 AM EDTAreal Flood AdvisoryBUFLewis3 hr
Apr 28, 4:39 AM EDTHigh Wind WarningBUFChautauqua, Erie, Genesee, Jefferson, Lewis, Monroe and 2 more15 hr
Apr 28, 5:56 AM EDTAreal Flood AdvisoryBUFLewis13 hr
Apr 28, 10:04 AM EDTStorm WarningBUF10 hr
Apr 28, 11:30 AM EDTLakeshore Flood WarningBUFErie16 min
Apr 28, 11:35 AM EDTRiver Flood WarningBUFJefferson, Lewis, Oneida29 hr
Apr 28, 11:35 AM EDTRiver Flood WarningBUFJefferson, Lewis4 days
Apr 28, 11:46 AM EDTLakeshore Flood WarningBUFErie77 min

Nearby

Areal Flood Warnings in New York, 2011Every areal flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.